# SDR SWAA2022092283368

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 55,879 hours, 35,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT OVER WING DOOR F/O SIDE INOP SIDEWALL LIGHT / [01] RELAMPED PER AMM 33-21-00; NO HELP. SIDEWALL LIGHT OK TO CONTINUE PER MEL 33-2-03; SP1B ;AUTH 90401;[02] REMOVED AND REPLACED BALLAST ON R/H OVERWING LIGHT ASSY AS PER AMM 33-51-04.
